Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 134, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 28, 2008, 9:16 AM CDT for Ozark County, Stone County, Taney County, Missouri. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2008, 9:16 AM CDT (14:16 UTC)
- Expired
- Jun 28, 2008, 3:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ozark County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 51 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:09 AM CDT | FLASH FLOOD | 3 N Forsyth, MO | HOUSEMAN CREEK FLOODED. LOW WATER CROSSING AT COLUMBUS ROAD FLOODED. 2.25 INCHES OF RAIN RECEIVED IN FIVE HOURS |
| Jun 28, 10:42 AM CDT | FLASH FLOOD | Branson, MO | ROAD COLLAPSE ON LAKE SHORE DRIVE ALONG LAKE TANEYCOMO. MULTIPLE WATER RESCUES IN PROGRESS. |
| Jun 28, 10:49 AM CDT | FLASH FLOOD | Hollister, MO | WATER RESCUE IN PROGRESS ALONG OLD MILL ROAD |
| Jun 28, 11:33 AM CDT | FLASH FLOOD | 2 Nnw Reeds Spring, MO | WATER RESCUE AT MOBILE HOME PARK. PROPANE TANKS FLOATING DOWN RAILEY CREEK |
| Jun 28, 12:49 PM CDT | HEAVY RAIN 0 | Kimberling City, MO | 6.48 INCHES RECEIVED IN LAST 10 HOURS |
| Jun 28, 1:49 PM CDT | FLASH FLOOD | 2 N Galena, MO | 3 MOBILE HOMES FLOODED. JAMES RIVER OUTFITTERS CAMPGROUND AT Y BRIDGE AND HWY 13 FLOODED. PEOPLE EVACUATED AND SEVERAL VEHICLES FLOODED. HWY 413 N OF GALENA CLOSED WITH SEVERAL FEET OF WATER ACROSS ROAD CORRECTED LOCATION |
| Jun 28, 1:53 PM CDT | FLASH FLOOD | Reeds Spring, MO | OUTFITTERS CAMP GROUND FLOODED. 12 CARS FLOODED. EVERYONE EVACUATED. RAILEY CREEK FLOODED AND 9 PEOPLE EVACUATED |
| Jun 28, 2:06 PM CDT | FLASH FLOOD | 1 Ssw Walnut Shade, MO | BULL CREEK VILLAGE FLOODED ALONG BULL CREEK. |
| Jun 28, 3:08 PM CDT | FLASH FLOOD | 5 E Ridgedale, MO | HWY JJ CLOSED DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.3 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 281417
FFWSGF
MOC153-209-213-282000-
/O.NEW.KSGF.FF.W.0134.080628T1416Z-080628T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 AM CDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
WESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 300 PM CDT.
* AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATED RAINFALL OF ONE TO THREE INCHES HAVE
FALLEN OVER THIS AREA OVER THE PAST COUPLE HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
BRANSON...FORSYTH...KIMBERLING CITY...CRANE...GALENA...HOLLISTER...
INDIAN POINT...MERRIAM WOODS...REEDS SPRING...ROCKAWAY BEACH...
TANEYVILLE AND WEST BRANSON.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WITH LOCALLY HIGHER
AMOUNTS ARE POSSIBLE IN THE WARNED AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3682 9359 3682 9361 3698 9361 3698 9335
3682 9335 3680 9277 3649 9274 3649 9360
$$
CLAYCOMB1 follow-up statement
000
WGUS73 KSGF 281853
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
146 PM CDT SAT JUN 28 2008
MOC153-209-213-282000-
/O.CON.KSGF.FF.W.0134.000000T0000Z-080628T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STONE MO-TANEY MO-OZARK MO-
146 PM CDT SAT JUN 28 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
EXTREME WESTERN OZARK...STONE AND TANEY COUNTIES...
AT 142 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SIGNIFICANT
FLASH FLOODING ACROSS PORTIONS OF STONE COUNTY DUE TO SLOW MOVING
THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
BRANSON...FORSYTH...KIMBERLING CITY...CRANE...GALENA...HOLLISTER...
INDIAN POINT...MERRIAM WOODS...REEDS SPRING...ROCKAWAY BEACH...
TANEYVILLE AND WEST BRANSON.
AT 140 PM...THE STONE COUNTY EMERGENCY MANAGER REPORTED THREE MOBILE
HOMES WERE FLOODED IN A TRAILOR PARK IN GALENA. HIGHWAY 413 NORTH OF
GALENA WAS CLOSED WITH SEVERAL FEET OF WATER OVER THE ROAD. IN REEDS
SPRING...RAILEY CREEK WAS OUT OF ITS BANKS WITH TEN TO TWELVE CARS
SUBMERGED. NINE HOMES HAVE BEEN EVACUATED IN THE TOWN OF REEDS
SPRING DUE TO EXTENSIVE FLASH FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3682 9359 3682 9361 3698 9361 3698 9335
3682 9335 3680 9277 3649 9274 3649 9360
TIME...MOT...LOC 1846Z 180DEG 0KT 3678 9333
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:50 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 28, 6:50 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 650 AM CDT SAT JUN 28 2008 ...UPDATE TO AVIATION... .DISCUSSION... MAIN FORECAST CHALLENGE WILL BE OVER THE NEXT 18 HOURS AS THE POTENTIAL FOR SEVERE STORMS AND FLOODING CONTINUES. LINE OF STRONG TO SEVERE CONVECTION CONTINUES TO SLOWLY SETTLE SOUTH TOWARDS THE HIGHWAY 60 CORRIDOR DURING THE PRE DAWN HOURS. MEANWHILE...OTHER WEAKER CONVECTION HAS DEVELOPED ACROSS SOUTH CENTRAL MISSOURI. EXPECT THE MAIN CONVECTION TO CONTINUE SLOWLY SEEPING SOUTH INTO SOUTHERN MISSOURI THROUGH SUNRISE. IT IS VERY POSSIBLE THAT THE LEADING GUST FRONT WILL ENHANCE THE CURRENT CONVECTION ACROSS SOUTH CENTRAL MISSOURI. CURRENT THINKING IS THAT THIS INITIAL BATCH OF CONVECTION WILL CLEAR SOUTHERN MISSOURI LATER THIS MORNING. HOWEVER...THE BEST SYNOPTIC SCALE LIFT WILL OVERSPREAD THE REGION THIS AFTERNOON AS STRONG UPPER LEVEL ENERGY APPROACHES FROM THE NORTHWEST AND THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET OVERSPREADS THE REGION. AT THE SURFACE...A COLD FRONT WILL CONTINUE TO SLOWLY PUSH SOUTH ACROSS THE OZARKS THIS AFTERNOON AND EARLY THIS EVENING. IN THE SMALLER SCALE...WOULD NOT BE AT ALL SURPRISED TO SEE A FEW OUTFLOW BOUNDARIES CAMPED OUT ACROSS THE AREA. WITH ALL OF THAT SAID...WILL CONTINUE LIKELY POPS OVER SOUTHERN MISSOURI TO COVER MORNING CONVECTION. WOULD THEN EXPECT AT LEAST ADDITIONAL SCATTERED DEVELOPMENT THIS AFTERNOON AND EARLY THIS EVENING ALONG AND AHEAD OF THE MAIN COLD FRONT. MAIN THREAT WITH THE STORMS INTO EARLY THIS MORNING WILL BE WIND AND HEAVY RAINFALL. INCREASING MID AND UPPER LEVEL WINDS WILL CONTINUE TO SUPPORT A SEVERE THREAT THIS AFTERNOON WITH ADDITIONAL DEVELOPMENT. MAIN THREATS HERE WOULD BE LARGE HAIL AND DAMAGING WINDS. STORMS SHOULD FINALLY PUSH OUT OF SOUTHERN MISSOURI LATER THIS EVENING WITH SKIES CLEARING. CONSIDERED FOG THREAT...BUT WE MAY BE A TOUCH ON THE BREEZY SIDE. NOT OUT OF THE QUESTION WE COULD SEE SOME FOG DEVELOPMENT IN PROTECTED AREAS. A DRY PERIOD IS EXPECTED BEHIND THE FRONT AS THE BETTER LOW LEVEL MOISTURE IS SHUNTED SOUTH. NEXT DECENT SHOT AT PRECIPITATION MAY BE TOWARDS MIDWEEK AS ANOTHER UPPER LEVEL WAVE AND SURFACE COLD FRONT APPROACH THE REGION. SCHAUMANN && .AVIATION... FOR THE 12Z TAF CYCLE...SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST MID MORNING. THERE MAY BE A BREAK LATE THIS MORNING AND EARLY THIS AFTERNOON. HOWEVER...ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED LATER THIS AFTERNOON. MVFR AND BRIEF IFR CONDITIONS CAN BE EXPECTED WITH THUNDERSTORMS. WENT WITH TEMPO GROUPS GIVEN THE EXPECTED SCATTERED COVERAGE. SKIES WILL FINALLY CLEAR LATER THIS EVENING. MAY SEE SOME SHALLOW FOG DEVELOP LATE TONIGHT AS WINDS BECOME LIGHT. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 28, 5:57 AM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 557 AM CDT SAT JUN 28 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 557 AM CDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS PRODUCING HAIL TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH FLOODING. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. DISCUSSION: SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS MUCH OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. SOME OF THE STRONGER STORMS MAY PRODUCE HAIL TO THE SIZE OF PENNIES... WIND GUSTS TO 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH FLOODING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED FROM THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT MOVES SOUTH THROUGH THE REGION. SOME OF THESE STORMS MAY BECOME SEVERE WITH THE MAIN THREATS BEING HAIL TO THE SIZE OF GOLF BALLS... DAMAGING WINDS IN EXCESS OF 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM NEXT WEDNESDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Jun 28, 7:32 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0316 AM FLASH FLOOD 6 SE LIBERAL 37.50N 94.44W
06/28/2008 BARTON MO TRAINED SPOTTER
8 INCHES OF WATER OVER HIGHWAY 160
&&
KARDELLLocal storm report, Jun 28, 7:33 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 8 NNW ROUND SPRING 37.39N 91.47W
06/28/2008 SHANNON MO CO-OP OBSERVER
SEVERAL TREES AND LIMBS DOWN NEAR PULLTITE
&&
WDAVISLocal storm report, Jun 28, 7:34 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0208 AM TSTM WND GST DEVON 37.92N 94.82W
06/28/2008 M52 MPH BOURBON KS TRAINED SPOTTER
&&
KARDELLLocal storm report, Jun 28, 7:35 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL WEBB CITY 37.15N 94.48W
06/28/2008 E1.00 INCH JASPER MO PUBLIC
&&
KARDELLLocal storm report, Jun 28, 8:08 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 12 E NEVADA 37.84N 94.13W
06/28/2008 VERNON MO LAW ENFORCEMENT
HIGHWAYS HH AND AA CLOSED DUE TO FLOODING.
&&
MTERRYLocal storm report, Jun 28, 9:02 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM FLASH FLOOD 2 SW HIGHLANDVI 36.91N 93.31W
06/28/2008 CHRISTIAN MO AMATEUR RADIO
O HWY SOUTH OF HIGHLANDVILLE FLOODED WITH 12 INCHES OF
WATER FLOWING ACROSS THE ROAD. 2.40 INCHES OF RAIN IN
LAST TWO HOURS
&&
WDAVISThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:17 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 43 min |
| Jun 28, 12:07 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 38 min |
| Jun 28, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 47 min |
| Jun 28, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 45 min |
| Jun 28, 12:50 AM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 40 min |
| Jun 28, 1:03 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 42 min |
| Jun 28, 1:26 AM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 7 hr |
| Jun 28, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 31 min |
| Jun 28, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 46 min |
| Jun 28, 1:45 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 30 min |
| Jun 28, 2:01 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 44 min |
| Jun 28, 2:08 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas | 37 min |
| Jun 28, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 62 min |
| Jun 28, 2:19 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 41 min |
| Jun 28, 2:35 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 40 min |
| Jun 28, 2:45 AM CDT | Areal Flood Advisory | SGF | Dallas, Laclede, Polk | 3 hr |
| Jun 28, 2:56 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Lawrence | 46 min |
| Jun 28, 2:58 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon | 32 min |
| Jun 28, 3:00 AM CDT | Tornado Warning | SGF | Barton, Dade, Lawrence | 17 min |
| Jun 28, 3:13 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| Jun 28, 3:17 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 43 min |
| Jun 28, 3:23 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 67 min |
| Jun 28, 3:38 AM CDT | Flash Flood Warning | SGF | Barton, Dade | 6 hr |
| Jun 28, 3:44 AM CDT | Flash Flood Warning | SGF | Dent, Shannon, Texas | 6 hr |
| Jun 28, 4:49 AM CDT | Flash Flood Warning | SGF | Barry, Ozark, Stone, Taney | 4 hr |
| Jun 28, 5:03 AM CDT | River Flood Warning | SGF | Cedar | 38 hr |
| Jun 28, 5:08 AM CDT | Flash Flood Warning | SGF | Polk | 4 hr |
| Jun 28, 5:30 AM CDT | Flash Flood Warning | SGF | Douglas | 7 hr |
| Jun 28, 6:16 AM CDT | River Flood Warning | SGF | Vernon | 47 hr |
| Jun 28, 6:16 AM CDT | River Flood Warning | SGF | Vernon | 51 hr |
| Jun 28, 7:37 AM CDT | Areal Flood Warning | SGF | Cedar, St. Clair, Vernon | 12 hr |
| Jun 28, 8:41 AM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 28, 9:23 AM CDT | Areal Flood Warning | SGF | Barton, Dade | 6 hr |
| Jun 28, 10:24 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence, Newton | 5 hr |
| Jun 28, 10:43 AM CDT | Flash Flood Warning | SGF | Dallas, Greene, Polk, Webster | 6 hr |
| Jun 28, 11:09 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 5 hr |
| Jun 28, 11:20 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence | 6 hr |
| Jun 28, 11:30 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Wright | 7 hr |
| Jun 28, 11:35 AM CDT | River Flood Warning | SGF | Stone | 42 hr |
| Jun 28, 11:51 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 35 min |
| Jun 28, 12:30 PM CDT | Flash Flood Warning | SGF | Polk | 7 hr |
| Jun 28, 1:30 PM CDT | River Flood Watch | SGF | Cedar | 12 min |
| Jun 28, 2:24 PM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| Jun 28, 2:31 PM CDT | Areal Flood Warning | SGF | Christian | 6 hr |
| Jun 28, 4:52 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Dallas, Douglas, Greene, Ozark and 4 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.